Open Access
Translator Disclaimer
February, 1978 Insensitivity of Steady-state Distributions of Generalized Semi-Markov Processes. Part II
R. Schassberger
Ann. Probab. 6(1): 85-93 (February, 1978). DOI: 10.1214/aop/1176995612

Abstract

In a number of well-known applied probability models certain steady-state probabilities display an insensitivity property: they depend only on the means of certain lifetime distributions entering the definition of the model, not on their exact shapes. This phenomenon has been studied by Matthes and co-workers in a general framework. New and simple proofs are given for their essential results.

Citation

Download Citation

R. Schassberger. "Insensitivity of Steady-state Distributions of Generalized Semi-Markov Processes. Part II." Ann. Probab. 6 (1) 85 - 93, February, 1978. https://doi.org/10.1214/aop/1176995612

Information

Published: February, 1978
First available in Project Euclid: 19 April 2007

zbMATH: 0396.60086
MathSciNet: MR474537
Digital Object Identifier: 10.1214/aop/1176995612

Subjects:
Primary: 60K99
Secondary: 60K15 , 60K20

Keywords: Generalized semi-Markov processes , insensitivity , queues , reliability

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.6 • No. 1 • February, 1978
Back to Top